Opuscula Mathematica
Opuscula Math. 32, no. 2 (), 249-283
http://dx.doi.org/10.7494/OpMath.2012.32.2.249
Opuscula Mathematica

Existence and solution sets of impulsive functional differential inclusions with multiple delay



Abstract. In this paper, we present some existence results of solutions and study the topological structure of solution sets for the following first-order impulsive neutral functional differential inclusions with initial condition: \[ \begin{cases}\frac{d}{dt}[y(t)-g(t,y_t)] \in F(t,y_t) + \sum_{i=1}^{n_*} y(t-Ti), & a.e.\, t \in J\setminus\{t_1,...,t_m\} \\ y(t_k^+)-y(t_k^-)=I_k(y(t_k^-)), & k=1,...,m, \\ y(t)=\phi(t), & t \in [-r,0],\end{cases} \] where \(J:=[0,b]\) and \(0=t_0\lt t_1 \lt ...\lt t_m\lt t_{m+1}=b\) (\(m \in \mathbb{N}^*\)), \(F\) is a set-valued map and \(g\) is single map. The functions \(I_k\) characterize the jump of the solutions at impulse points \(t_k\) (\(k=1,...,m\)). Our existence result relies on a nonlinear alternative for compact u.s.c. maps. Then, we present some existence results and investigate the compactness of solution sets, some regularity of operator solutions and absolute retract (in short AR). The continuousdependence of solutions on parameters in the convex case is also examined. Applications to a problem from control theory are provided.
Keywords: impulsive functional differential inclusions, decomposable set, parameter differential inclusions, AR-set, control theory.
Mathematics Subject Classification: 34K45, 34A60, 54C55, 54C60.
Cite this article as:
Mohmed Helal, Abdelghani Ouahab, Existence and solution sets of impulsive functional differential inclusions with multiple delay, Opuscula Math. 32, no. 2 (2012), 249-283, http://dx.doi.org/10.7494/OpMath.2012.32.2.249
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.